# SDR AALA20040963

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Engine: Ge CF680A2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT AT RT FORWARD GALLEY AT FLOOR IS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHT AT RT HAD FORWARD GALLEY AT FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
